MathSciNet Relay Station
MathSciNet bibliographic data
MR1481598 32F05 (41A17)
Bloom, Thomas Orthogonal polynomials in $\bold C^n$. Indiana Univ. Math. J. 46 (1997), no. 2, 427–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement